MAUDE Adverse Event Report: CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM

CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not returned for investigation as it remains implanted.The root cause of this event is attributed to pre existing conditions.Dhr was not reviewed as lot number was not provided.A follow report will be submitted to relay further information if received.Cayenne will continue to monitor for future events.
 
Event or Problem Description
It was reported that patient presented with back pain post operation as part of a case study.Surgeon attributed the cause of this event to pre-existing conditions and not related to the device.

Brand Name
BIOWICK SURELOCK ANCHOR 2.7MM
Common Device Name
BIOWICK SURELOCK
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
101
scottsdale AZ 85260
MDR Report Key9970089
Report Number3006108336-2020-00010
Device Sequence Number4442245
Product Code MBI
UDI-Device Identifier00887868269769
UDI-Public00887868269769
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-6127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;